Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("RECURSIVITY")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 11607

  • Page / 465

Export

Selection :

  • and

Regressive isols and the relation ya≤ybBARBACK, J.Journal of the London Mathematical Society. 1990, Vol 41, Num 1, pp 1-9, issn 0024-6107, 9 p.Article

HYPERHYPERSIMPLE SUPERSETS IN ADMISSIBLE RECURSION THEORYCHONG CT.1983; JOURNAL OF SYMBOLIC LOGIC; ISSN 0022-4812; USA; DA. 1983; VOL. 48; NO 1; PP. 185-192; BIBL. 13 REF.Article

RECURSION THEORY ON MATROIDSNERODE A; REMMEL J.1982; STUD. LOG. FOUND. MATH.; ISSN 0049-237X; NLD; DA. 1982; VOL. 109; PP. 41-65; BIBL. 16 REF.Conference Paper

A REPRESENTATION APPROACH TO THE TOWER OF HANOI PROBLEMER MC.1982; COMPUTER JOURNAL; ISSN 0010-4620; GBR; DA. 1982; VOL. 25; NO 4; PP. 442-447; BIBL. 7 REF.Article

BACK-AND-FORTH INSIDE A RECURSIVELY SATURATED MODEL OF ARITHMETICSMORYNSKI C.1982; STUD. LOG. FOUND. MATH.; ISSN 0049-237X; NLD; DA. 1982; VOL. 108; PP. 273-278; BIBL. 6 REF.Conference Paper

ON RECURSIVE LINEAR ORDERINGSLERMAN M.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; VOL. 859; PP. 132-142; BIBL. 2 REF.Article

ON THE GRILLIOT-HARRINGTON-MACQUEEN THEOREMMOSCHOVAKIS YN.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; VOL. 859; PP. 246-267; BIBL. 7 REF.Article

RECURSION AND NONMONOTONE INDUCTION IN A QUANTIFIERKOLAITIS PG.1980; STUD. LOGIC FOUND. MATH.; NLD; DA. 1980; VOL. 101; PP. 367-389; BIBL. 2 P.Conference Paper

RECURSIVELY SATURATED MODELS OF SET THEORYSCHLIPF JS.1980; PROC. AM. MATH. SOC.; USA; DA. 1980; VOL. 80; NO 1; PP. 135-142; BIBL. 14 REF.Article

THE RECURSION THEORY OF THE CONTINUOUS FUNCTIONALSNORMAN D.1980; LONDON MATH. SOC. LECTURE NOTE SER.; GBR; DA. 1980; NO 45; PP. 171-183; BIBL. 21 REF.Conference Paper

TWO SPLITTING THEOREMS FOR BETA-RECURSION THEORYHOMER S.1980; ANN. MATH. LOGIC; NLD; DA. 1980; VOL. 18; NO 2; PP. 137-151; BIBL. 17 REF.Article

ON ELEMENTARY THEORIES OF SOME LATTICES OF ALPHA -RECURSIVELY ENUMERABLE SETS.LERMAN M.1978; ANN. MATH. LOGIC; NLD; DA. 1978; VOL. 14; NO 3; PP. 227-272; BIBL. 16 REF.Article

CO-HYPERSIMPLE STRUCTURES.REMMEL JB.1976; J. SYMBOL. LOGIC; U.S.A.; DA. 1976; VOL. 41; NO 3; PP. 611-625; BIBL. 8 REF.Article

IDEALS OF GENERALIZED FINITE SETS IN LATTICER OF ALPHA -RECURSIVELY ENUMERABLE SETS.LERMAN M.1976; Z. MATH. LOGIK GRUNDL. MATH.; DTSCH.; DA. 1976; VOL. 22; NO 4; PP. 347-352; BIBL. 4 REF.Article

ON THE COMPLEXITY OF THE THEORIES OF WEAK DIRECT POWERS.RACKOFF C.1976; J. SYMBOLIC LOGIC; U.S.A.; DA. 1976; VOL. 41; NO 3; PP. 561-573; BIBL. 18 REF.Article

EFFECTIVE IMMUNE SETS, PROGRAM INDEX SETS AND EFFECTIVELY SIMPLE SETS... GENERALIZATIONS AND APPLICATIONS OF THE RECURSION THEOREMLI XIANG.1983; STUDIES IN LOGIC AND THE FOUNDATIONS OF MATHEMATICS; ISSN 0049-237X; NLD; DA. 1983; VOL. 111; PP. 97-106; BIBL. 6 REF.Article

A SHORT PROOF OF TWO RECENTLY DISCOVERED INDEPENDENCE RESULTS USING RECURSION THEORETIC METHODSCICHON EA.1983; PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY; ISSN 0002-9939; USA; DA. 1983; VOL. 87; NO 4; PP. 704-706; BIBL. 4 REF.Article

COMPARING HIERARCHIES OF PRIMITIVE RECURSIVE SEQUENCE FUNCTIONSFACHINI E; MAGGIOLO SCHETTINI A.1982; Z. MATH. LOGIC GRUNDL. MATH.; ISSN 0044-3050; DDR; DA. 1982; VOL. 28; NO 5; PP. 431-445; BIBL. 13 REF.Article

DOUBLE JUMPS OF MINIMAL DEGREES OVER CARDINALSCHONG CT.1982; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1982; VOL. 47; NO 2; PP. 329-334; BIBL. 7 REF.Article

RECURSION THEORY AND ABSTRACT DEPENDENCEBALDWIN JT.1982; STUD. LOG. FOUND. MATH.; ISSN 0049-237X; NLD; DA. 1982; VOL. 109; PP. 67-76; BIBL. 4 REF.Conference Paper

EXISTENCE DU DEGRE DE PROLONGEMENT D'UNE FONCTION PARTIELLEMENT RECURSIVE, DIFFERENT DU DEGRE DE SEPARABILITEDYMENT EZ.1982; MAT. ZAMET.; ISSN 507075; SUN; DA. 1982; VOL. 32; NO 1; PP. 83-88; BIBL. 3 REF.Article

AN EFFECTIVE SELECTION THEOREMASHOK MAITRA.1982; J. SYMB. LOGIC; ISSN 0022-4812; USA; DA. 1982; VOL. 47; NO 2; PP. 388-394; BIBL. 11 REF.Article

A HIGHLY EFFICIENT "TRANSFINITE RECURSIVE DEFINITIONS" AXIOM FOR SET THEORYWOLF RS.1981; NOTRE DAME J. FORMAL LOGIC; ISSN 0029-4527; USA; DA. 1981; VOL. 22; NO 1; PP. 63-75; BIBL. 4 REF.Article

COMPUTING IN ALGEBRAIC SYSTEMSTUCKER JV.1980; LONDON MATH. SOC. LECTURE NOTE SER.; GBR; DA. 1980; NO 45; PP. 215-235; BIBL. 25 REF.Conference Paper

ORDINAL ANALYSIS OF TERMS OF FINITE TYPEHOWARD WA.1980; J. SYMB. LOGIC.; ISSN 0022-4812; USA; DA. 1980; VOL. 45; NO 3; PP. 493-504; BIBL. 6 REF.Article

  • Page / 465